# SDR FPI2003F00006

- Difficulty date: February 6, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N3311C
- Make and model: Beech E35
- Aircraft serial: D3977
- Engine: Cont TSIO520*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Part serial: 5722
- Condition: Cracked
- Location: Landing Gear
- Part time: 16,586 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/W SEB 01-2 INSPECTED ACTUATORS, FOR CRACKS.  FOUND CRACKS, REMOVED FROM SERVICE.
